MathSciNet Relay Station
MathSciNet bibliographic data
MR1550551 Contributed Item
Hasse, Helmut Zyklische unverzweigte Erweiterungskörper vom Primzahlgrade $p$ über einem algebraischen Funktionenkörper der Charakteristik $p$. (German) Monatsh. Math. Phys. 43 (1936), no. 1, 477–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement